MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; .062IN X 3IN OLIVE WIRE, ARSENAL ANKLE

TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; .062IN X 3IN OLIVE WIRE, ARSENAL ANKLE
Catalog Number 340-60-005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the tip of the threaded olive wire broke off and was stck into the patient.It could not be retrieved.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - the tip of the threaded olive wire broke off and was stck into the patient.It could not be retrevied.
 
Additional Manufacturer Narrative
See a1 updated patient identifier, h6, h10 and h11 similar report number 3007420745-2025-00003 was investigated where arsenal 330-60-005 0.062in x 3in olive wire broke and potentially remained in the patient.Per 7000.010, complaints which are similar in sku, failure mode, and usage to a complaint that has already been investigated do not need to be investigated.This is the second occurrence of this failure mode to the product family reported in the year's timeframe of 1/23/2025 to 1/23/2026.Similar to the parent complaint, the failure mode of this complaint, as written in risk-fa011-0012 rev.D, has a severity of 2 and occurrence of 2 which are defined as minor/rare.The risk matrix was generated using 3000.1635 fa risk management document.Per that procedure, the occurrence threshold is greater than 0.001% and less than or equal to.01%.Sales volume of this part in the same timeframe were at 2226 units.The occurrence rate of this failure mode for the year is (b)(4) and is outside of the threshold.As a result of the low annual sales volume of this part and similar parts in combination with the occurrence rating scale in 3000.1635, a singular event will trigger a level 3 occurrence.As a result, the risk matrix will be updated through qms-41971 to reflect a level 3 occurrence for both the pre and post mitigation occurrences of this failure mode.The overall risk index remains unchanged at a low level.Though this is an increase of occurrence, two incidences do not indicate a trend that necessitates a capa investigation.

Brand Name
STABILIZATION
Common Device Name
.062IN X 3IN OLIVE WIRE, ARSENAL ANKLE
Manufacturer (Section D)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
houston TX 77007
Manufacturer Contact
stacey bonnell
727 north shepherd drive
houston, TX 77007
8777883864
MDR Report Key24397530
Report Number3007420745-2026-00003
Device Sequence Number9802696
Product Code LXH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D470330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number340-60-005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale